Contact CR-submanifolds with parallel mean curvature vector of a Sasakian space form

Volume 64 / 1993

U-Hang Ki, Masahiro Kon Colloquium Mathematicum 64 (1993), 173-184 DOI: 10.4064/cm-64-2-173-184

Abstract

The purpose of this paper is to study contact CR-submanifolds with nonvanishing parallel mean curvature vector immersed in a Sasakian space form. In §1 we state general formulas on contact CR-submanifolds of a Sasakian manifold, especially those of a Sasakian space form. §2 is devoted to the study of contact CR-submanifolds with nonvanishing parallel mean curvature vector and parallel f-structure in the normal bundle immersed in a Sasakian space form. Moreover, we suppose that the second fundamental form of a contact CR-submanifold commutes with the f-structure in the tangent bundle, and compute the restricted Laplacian for the second fundamental form in the direction of the mean curvature vector. As applications of this, in §3, we prove our main theorems.

Authors

  • U-Hang Ki
  • Masahiro Kon

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image